Jump to content
ACN Latitudes Forums

Helpful info for the eye blinking


Recommended Posts

Hello everyone, I am still in New York and do not have a lot of time (I am exhausted) anyhow my daughter started to rub her eyes constantly. So bad that they looked as though they were starting to get black and blue! It was awful and I finally asked her why she felt the need to constantly do this. I was wondering if this was a new tic I have not seen before. She repsonded with I have to because if I don't my eyes will not stop blinking. So apparently she replaced the eye blinking with the rubbing. She said she did not want to blink anymore.

I tried another allergy med out of desparation but it did nothing. She is also still on the 25mg topamax. So when I was at the store here in NY I was looking for a cream to place under her eyes and noticed allery eye drops by claritin. They are for 3 years old and up. You only need 1 drop in each eye every 12 hours.

So I tried it and it worked! The rubbing and blinking has stopped completely and the vocal is gone as well.

I notice when it hits the 12 hour mark she will start to wipe the eyes again. This stuff is a godsend for us right now! I wish I knew they exsisted before and that the rubbing and blinking could simply be stopped with a few eye drops.

Have to run.....things are going great and we are having a wonderful time! If anyone triee the claritin eye drops please let me know if the blinking stops.

I think our next step is to look into allergies....this is a wonderful clue for me!

 

Lastly....I forgot, we did start that antibiotic (the generic one) and it made no change in her the 2nd time we did it. So the first time was a fluke or it was the generic?? Who knows but when we arrived here things were really bad and getting worse! Things have calmed now after the drops and so hopefully they will stay like this until we return home.

I hope everyone is well and doing good......ITS COOOOOLD HERE!!!!!!!!!!!!!!!!!!!!!!!!!!

Link to post
Share on other sites

what a relief to hear that those tics she was having were likely allergy triggered Wendy

 

you have used oral claritin before with success yes?

 

it may well be a combination of things that trigger her tics and so the topamax worked for specific reason as did the zithromax for possible infection and now the eye drops for allergy.

 

hope all stays calm and that you have a wonderful vacation :wacko:

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...